# SDR CALA2025053005114

- Difficulty date: May 26, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 53,361 hours, 19,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OUTSIDE LAV T BURNT OUT PHOTO EMERGENCY EXIT LIGHT WORKS GOOD NON-SMOKING LIGHT BROKEN AND PLACED ON MEL. OK TO APPLY MEL FOR 3303B... TOMC SMITH EMERGENCY EXIT LIGHT WORKS GOOD NON-SMOKING LIGHT BROKEN AND PLACED ON MEL. REMOVED AND REPLACED THE HOUSING FOR THE SEAT BELT AND NO SMOKING LIGHT IN REF TO AMM 25-40-01 BUT FOUND THAT THE BACK SIDE OF THE NO SMOKING SIGN IS BLANKED OUT SO THE NO SMOKING SIGN WOULD NOT LIGHT UP REGARDLESS OF SEAT BELT ILLUMINATION
